Research ArticleOpen accessEvery word in the titleConstrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding CostHala A. Fergany, M. E. El-SaadaniJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,156 accessesView PDFCite
24 results for “stochastic distribution”
Set a search alertResearch ArticleOpen accessIn the keywordsNetwork Traffic Model: A Case of BIUST NetworkThato Solomon, Adamu Murtala Zungeru, Rajalakshmi Selvaraj et al.Journal of Computer Science, Vol. 13, Issue 7 · 21 Jun 2017 · 7,357 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMeta Heuristic Algorithms for Vehicle Routing Problem with Stochastic DemandsGeetha Shanmugam, Poonthalir Ganesan, Dr. P.T. VanathiJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 8,021 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,885 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMODEL BUILDING FOR AUTOCORRELATED PROCESS CONTROL: AN INDUSTRIAL EXPERIENCEM. A. Djauhari, S. L. Lee, Z. IsmailAmerican Journal of Applied Sciences, Vol. 11, Issue 6 · 29 Mar 2014 · 6,624 accessesView PDFCite
Research ArticleOpen accessIn the abstractp ≠ np: The Set of Deterministic Problems that are Solvable in Polynomial Time is Unequal to the Set of Non-Deterministic Problems that are Solvable in Polynomial TimeAndres BoldoriJournal of Computer Science, Vol. 20, Issue 10 · 8 Aug 2024 · 7,106 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractComparing the Empirical and the Theoretical Probability Density of Return in which Variance Obeying Ornstein-Uhlenbeck Process at Indonesian Stock Exchange IDXDwi Satya Palupi, Eduardus Tandelilin, Arief Hermanto, Muhammad Farchani RosyidAmerican Journal of Applied Sciences, Vol. 14, Issue 9 · 17 May 2017 · 7,625 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Uniform Truncated Negative Binomial Distribution and its PropertiesBahady I. Kamel, Shaban E. Abo Youssef, Mohamed G. SiefJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 29 Nov 2016 · 7,308 accessesView PDFCite
Research ArticleOpen accessIn the abstractParametrical Tuning of Twisting GeneratorsAleksei F. Deon, Yulian A. MenyaevJournal of Computer Science, Vol. 12, Issue 8 · 7 Oct 2016 · 11,836 accessesView PDFCite